# SDR 98ZZZX636

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6899L
- Make and model: Piper PA-60-602P
- Aircraft serial: 608365011
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 400088002
- Condition: Cracked
- Location: Rt Gear Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTICED THE GEAR REQUIRED CYCLING TWICE BEFORE THE UP AND LOCKED LIGHT WOULD ILLUMINATE.  INSPECTION AFTER LANDING FOUND BELCRANK THAT ATTACHES TO INBOARD DOOR LOWER PUSH/PULL TUBE WAS CRACKED ALLOWING DOOR TO FALL OPEN.
